Cyclin-dependent kinase inhibitors in restriction point control, genomic stability, and tumorigenesis

Millard, S.S. and Koff, A. (1998) Cyclin-dependent kinase inhibitors in restriction point control, genomic stability, and tumorigenesis. Journal of Cellular Biochemistry. Supplement, 30/31 37-42.

Author Millard, S.S.
Koff, A.
Title Cyclin-dependent kinase inhibitors in restriction point control, genomic stability, and tumorigenesis
Journal name Journal of Cellular Biochemistry. Supplement   Check publisher's open access policy
ISSN 0733-1959
0730-2312
Publication date 1998
Sub-type Article (original research)
Volume 30/31
Start page 37
End page 42
Total pages 5
Place of publication Hoboken, United States
Publisher John Wiley & Sons
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Biomedical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 04 Mar 2016, 10:17:26 EST by Ms Joanne Biles on behalf of School of Biomedical Sciences